# SDR FDEA201105231933

- Difficulty date: May 23, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N87217
- Condition: Gouged
- Location: Bs 1654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR UPPER DOOR REINFORCEMENT STRAP HAS GOUGE APPROX AT   STA 1653 ABOVE R-4 DOOR CUTOUT.  ACCOMPLISHED FUSELAGE MAIN FRAME- SECTION 46 - UPPER DOOR SILL STRAP REPAIR, BS 1654, IAW EA F-5310-146288, DATED 04/25/2011. REF FORM 8100-9 DATED 05/19/2011. FIRST STAGE APPROVAL, DTI MUST BE ISSUED WITHIN 24 MONTHS FROM DATE OF FORM.  MAJOR REPAIR.
